# SDR SWAA2022011978580

- Difficulty date: May 25, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SPOILER PANEL LOWER SKIN DENT 47.8' FROM I/B EDGE AND 10' FROM AFT EDGE IS OUT OF LIMITS AND DELAMINATED / REPAIRED DENT ON #7 SPOILER PANEL LOWER SKIN 47.8' FROM I/B EDGE AND 10' FROM AFT EDGE PER SRM 51-70-10-2R-3 AND SRM 51-70-10-2R-0.
